# SDR SWIA201438701

- Difficulty date: July 12, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 29,086 hours, 17,403 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRE SYS FAULT STATUS.  R & R FWD CARGO NR 1 SMOKE DETECTOR IAW AMM.
